Advertisement

Journal of Mathematical Sciences

, Volume 71, Issue 3, pp 2409–2433 | Cite as

Volterra series and permutation groups

  • A. A. Agrachev
  • R. V. Gamkrelidze
Article

Abstract

Algebraic structures, connected with the asymptotic expansions of perturbations of smooth dynamical systems, are investigated; first of all, the so-called shuffle multiplication for permutations and for iterated integrals.

Keywords

Dynamical System Asymptotic Expansion Algebraic Structure Permutation Group Volterra Series 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. A. Agrachev and R. V. Gamkrelidze, “Exponential representation of flows and chronological calculus,” Mat. Sb.,107 (149), No. 4, 467–532 (1978).Google Scholar
  2. 2.
    R. V. Gamkrelidze, A. A. Agrachev, and S. A. Vakhrameev, “Ordinary differential equations on vector bundles, and chronological calculus,” Itogi Nauki i Tekhniki, Ser. Sovr. Probl. Mat. Noveish. Dostizh.,35, 3–107 (1989).Google Scholar
  3. 3.
    A. A. Agrachev, R. V. Gamkrelidze, and A. V. Sarychev, “Local invariants of smooth control systems,” Acta Appl. Math.,14, No. 3, 191–237 (1989).Google Scholar
  4. 4.
    N. Bourbaki, Lie Groups and Lie Algebras, Addison-Wesley, Reading (1975).Google Scholar
  5. 5.
    P. E. Crouch and F. Lamnabhi-Lagarrigue, “Algebraic and multiple integral identities,” Acta Appl. Math.,15, No. 3, 235–274 (1989).Google Scholar
  6. 6.
    M. Fliess, “Fonctionnelles causales non linéaires et indéterminées non commutatives,” Bull. Soc. Math. France,109, No. 1, 3–40 (1981).Google Scholar

Copyright information

© Plenum Publishing Corporation 1994

Authors and Affiliations

  • A. A. Agrachev
  • R. V. Gamkrelidze

There are no affiliations available

Personalised recommendations